Alert archive / California / Frost Advisories in 2015
Frost Advisory 13, NWS Los Angeles, CA
NWS Los Angeles, CA issued this frost advisory at Nov 10, 2015, 8:01 PM PST. It took effect at Nov 11, 2015, 1:00 AM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2015, 8:01 PM PST (04:01 UTC)
- In effect from
- Nov 11, 2015, 1:00 AM PST
- Expired
- Nov 11, 2015, 9:00 AM PST
- In force
- 8 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
836 WWUS76 KLOX 110401 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 801 PM PST TUE NOV 10 2015 ...GUSTY WINDS WILL AFFECT PORTIONS OF THE REGION THROUGH TONIGHT... ...HARD FREEZE CONDITIONS POSSIBLE IN THE ANTELOPE VALLEY TONIGHT AND WEDNESDAY NIGHT... .GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT PORTIONS OF SOUTHERN SANTA BARBARA COUNTY AND THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THROUGH LATE TONIGHT. OTHERWISE...A DRY AND COLD AIR MASS WILL SETTLE INTO THE REGION TONIGHT AND BRING COLD OVERNIGHT TEMPERATURES FROM AROUND FREEZING TO BELOW FREEZING FOR THE INTERIOR VALLEYS AND WIND-SHELTERED LOCATIONS IN SOUTHWEST CALIFORNIA. CAZ059-111115- /O.CAN.KLOX.WI.Y.0055.000000T0000Z-151111T0500Z/ /O.EXT.KLOX.HZ.W.0006.151111T0900Z-151111T1700Z/ /O.CON.KLOX.HZ.A.0002.151112T0900Z-151112T1600Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 801 PM PST TUE NOV 10 2015 ...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST WEDNESDAY... ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. A HARD FREEZE WARNING IS IN EFFECT FROM 1 AM TO 9 AM PST WEDNESDAY. A HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * WINDS...WINDS HAVE DIMINISHED ACROSS THE ANTELOPE VALLEY. * TEMPERATURES...TEMPERATURES WILL DROP TO BETWEEN 25 AND 28 DEGREES FOR AT LEAST TWO CONSECUTIVE HOUR LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING...AND LIKELY COLDER LATE WEDNESDAY NIGHT THROUGH EARLY THURSDAY MORNING. * IMPACTS...CROPS...SENSITIVE PLANTS...ANIMALS AND LIVESTOCK MAY BE KILLED BY FREEZING TEMPERATURES. EXPOSED PIPES MAY FREEZE OR BURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES OF 28 DEGREES OR LESS FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING. A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LESS FOR TWO OR MORE CONSECUTIVE HOURS ARE POSSIBLE. PROTECTIVE MEASURES TO SAVE OUTDOOR PLANTS MAY BE NEEDED. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING. && $$ CAZ038-111115- /O.NEW.KLOX.FZ.W.0012.151111T0900Z-151111T1700Z/ CUYAMA VALLEY- INCLUDING THE CITY OF...CUYAMA 801 PM PST TUE NOV 10 2015 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FREEZE WARNING FOR THE CUYAMA VALLEY. THIS WARNING IS IN EFFECT FROM 1 AM TO 9 AM PST WEDNESDAY. * TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES FOR AT LEAST TWO CONSECUTIVE HOUR LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING * IMPACTS...CROPS...SENSITIVE PLANTS...ANIMALS AND LIVESTOCK MAY BE KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. && $$ CAZ044-111115- /O.NEW.KLOX.FR.Y.0013.151111T0900Z-151111T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 801 PM PST TUE NOV 10 2015 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY. WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST WEDNESDAY. * TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35 DEGREES FOR AT LEAST TWO CONSECUTIVE HOUR LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING. THE COLDEST OVERNIGHT TEMPERATURE WILL OCCUR IN THE OJAI VALLEY. * IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT INDOORS. && $$ CAZ053-054-111100- /O.CON.KLOX.WI.Y.0055.000000T0000Z-151111T1100Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 801 PM PST TUE NOV 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS AND TIMING...NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH LATE TONIGHT...THEN WINDS WILL SHIFT TO NORTHEAST AND DIMINISH SOME. ISOLATED GUSTS UP TO 60 MPH ARE POSSIBLE OVER FAVORED MOUNTAIN PASSES AND PEAKS THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING IN GUSTY WINDS...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN STRONG CROSS WINDS. && $$ CAZ039-052-111100- /O.CON.KLOX.WI.Y.0055.000000T0000Z-151111T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 801 PM PST TUE NOV 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL AFFECT PORTIONS OF SOUTHERN SANTA BARBARA COUNTY THROUGH LATE TONIGHT. WINDS WILL BE STRONGEST THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING IN GUSTY WIND...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN STRONG CROSS WINDS. && $$ CAZ046-088-111100- /O.CON.KLOX.WI.Y.0055.000000T0000Z-151111T1100Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 801 PM PST TUE NOV 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH LATE TONIGHT. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING IN GUSTY WIND...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN STRONG CROSS WINDS. && $$ HALL
2 follow-up statements
987 WWUS76 KLOX 111035 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 235 AM PST WED NOV 11 2015 ...HARD FREEZE CONDITIONS POSSIBLE IN THE ANTELOPE VALLEY TONIGHT AND WEDNESDAY NIGHT... .A DRY AND COLD AIR MASS WILL BRING COLD OVERNIGHT TEMPERATURES FROM FREEZING OR NEAR FREEZING CONDITIONS TO THE INTERIOR VALLEYS AND WIND-SHELTERED LOCATIONS IN SOUTHWEST CALIFORNIA. CAZ039-046-052>054-088-111145- /O.CAN.KLOX.WI.Y.0055.000000T0000Z-151111T1100Z/ SANTA BARBARA COUNTY SOUTH COAST- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA...LOCKWOOD VALLEY...MOUNT PINOS... ACTON...MOUNT WILSON...SANDBERG...SANTA CLARITA...NEWHALL... VALENCIA 235 AM PST WED NOV 11 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. THE WINDS HAVE SUBSIDED TO BELOW ADVISORY LEVELS. $$ CAZ059-111845- /O.EXT.KLOX.HZ.A.0002.151112T0900Z-151112T1700Z/ /O.CON.KLOX.HZ.W.0006.000000T0000Z-151111T1700Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 235 AM PST WED NOV 11 2015 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...HARD FREEZE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. A HARD FREEZE WARNING IS IN EFFECT FROM 1 AM TO 9 AM PST WEDNESDAY. A HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * WINDS...WINDS HAVE DIMINISHED ACROSS THE ANTELOPE VALLEY. * TEMPERATURES...TEMPERATURES WILL DROP TO BETWEEN 25 AND 28 DEGREES FOR AT LEAST TWO CONSECUTIVE HOUR EARLY THIS MORNING...AND COULD BE EVEN COLDER LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * IMPACTS...CROPS...SENSITIVE PLANTS...ANIMALS AND LIVESTOCK MAY BE KILLED BY FREEZING TEMPERATURES. EXPOSED PIPES MAY FREEZE OR BURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES OF 28 DEGREES OR LESS FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING. A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LESS FOR TWO OR MORE CONSECUTIVE HOURS ARE POSSIBLE. PROTECTIVE MEASURES TO SAVE OUTDOOR PLANTS MAY BE NEEDED. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING. && $$ CAZ038-111700- /O.CON.KLOX.FZ.W.0012.000000T0000Z-151111T1700Z/ CUYAMA VALLEY- INCLUDING THE CITY OF...CUYAMA 235 AM PST WED NOV 11 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES FOR AT LEAST TWO CONSECUTIVE HOURS EARLY THIS MORNING * IMPACTS...CROPS...SENSITIVE PLANTS...ANIMALS AND LIVESTOCK MAY BE KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. && $$ CAZ044-111700- /O.CON.KLOX.FR.Y.0013.000000T0000Z-151111T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 235 AM PST WED NOV 11 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35 DEGREES FOR AT LEAST TWO CONSECUTIVE HOURS EARLY THIS MORNING. THE COLDEST OVERNIGHT TEMPERATURE WILL OCCUR IN THE OJAI VALLEY. * IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT INDOORS. && $$ ASR
150 WWUS76 KLOX 111700 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 900 AM PST WED NOV 11 2015 CAZ059-120100- /O.CAN.KLOX.HZ.W.0006.000000T0000Z-151111T1700Z/ /O.CON.KLOX.HZ.A.0002.151112T0900Z-151112T1700Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 900 AM PST WED NOV 11 2015 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR THE ANTELOPE VALLEY... ...HARD FREEZE WARNING FOR THIS MORNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE HARD FREEZE WARNING FOR THIS MORNING. TEMPERATURES IN MOST LOCATIONS HAVE RISEN TO ABOVE FREEZING THOUGH SOME SUN SHELTERED LOCATIONS MAY REMAIN NEAR OR BELOW FREEZING INTO THE AFTERNOON. A HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING FOR THE ANTELOPE VALLEY. * TEMPERATURES...TEMPERATURES MAY DROP TO BETWEEN 25 AND 28 DEGREES FOR AT LEAST TWO CONSECUTIVE HOURS EARLY TOMORROW MORNING AND MAY DROP BELOW 25 DEGREES IN SOME LOCATIONS BY DAYBREAK. * IMPACTS... CROPS... SENSITIVE PLANTS... OUTDOOR PETS... AND LIVESTOCK MAY BE KILLED BY FREEZING TEMPERATURES. EXPOSED PIPES MAY FREEZE OR BURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LESS FOR TWO OR MORE CONSECUTIVE HOURS ARE POSSIBLE. PROTECTIVE MEASURES TO SAVE OUTDOOR PLANTS MAY BE NEEDED. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING. && $$ CAZ038-111800- /O.CAN.KLOX.FZ.W.0012.000000T0000Z-151111T1700Z/ CUYAMA VALLEY- INCLUDING THE CITY OF...CUYAMA 900 AM PST WED NOV 11 2015 ...FREEZE WARNING FOR THIS MORNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE FREEZE WARNING. TEMPERATURES IN MOST LOCATIONS HAVE RISEN TO ABOVE FREEZING THOUGH SOME SUN SHELTERED LOCATIONS MAY REMAIN NEAR OR BELOW FREEZING INTO THE AFTERNOON. $$ CAZ044-111800- /O.CAN.KLOX.FR.Y.0013.000000T0000Z-151111T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 900 AM PST WED NOV 11 2015 ...FROST ADVISORY FOR THIS MORNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE FROST ADVISORY. TEMPERATURES IN MOST LOCATIONS HAVE RISEN TO ABOVE FREEZING THOUGH SOME SUN SHELTERED LOCATIONS MAY REMAIN NEAR OR BELOW FREEZING INTO THE AFTERNOON. $$ KJ/NN
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this frost advisory went out at Nov 10, 4:22 PM PST, 3 hours 39 minutes earlier.
Area forecast discussion, Nov 10, 4:22 PM PST, 3 hours 39 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 422 PM PST TUE NOV 10 2015 UPDATED AVIATION SECTION .SYNOPSIS... HIGH PRESSURE AND OFFSHORE FLOW WILL BRING CLEAR SKIES AND A WARMING TREND TO THE REGION WEDNESDAY THROUGH FRIDAY ALONG WITH LOCALLY GUSTY NORTHEAST WINDS AND VERY LOW HUMIDITIES. AN UPPER LOW WILL BRING COOLING SUNDAY AND MONDAY...WITH A SLIGHT CHANCE OF RAIN TO NORTHERN AREAS. && .SHORT TERM (TODAY-FRI)...TYPICAL POST-FRONTAL WIND ISSUES TODAY AND TONIGHT WITH AREAS EXPOSED TO WEST/NORTHWEST FLOW SEEING THE STRONGEST WINDS. ADVISORIES ARE UP FOR SRN SBA COUNTY, I5 CORRIDOR, AND THE ANTELOPE VALLEY WHICH HAS SEEN SOME LOW VSBYS AT TIMES DUE TO BLOWING DUST AND SAND. FLOW QUICKLY SHIFTS TO NORTHEAST OVERNIGHT TONIGHT AND WEAKENS CONSIDERABLY. AS THE WINDS DROP OFF SO WILL THE TEMPS. DRY AIR IN PLACE WILL ALLOW LOWS TO DROP INTO THE 30S IN WIND PROTECTED INLAND LOCATIONS AND IN THE 20S IN THE ANTELOPE VALLEY. A HARD FREEZE WARNING WILL BE IN EFFECT THERE THOUGH IT'S A LITTLE TRICKY THERE WITH THE WIND TONIGHT AND WHETHER IT DECREASES SOON ENOUGH TO ALLOW TEMPS TO DROP BELOW 28. AFTER A COOL START TO THE MORNING VETERANS DAY SHOULD BE QUITE PLEASANT WITH HIGHS IN THE LOW TO MID 70S, THOUGH IT WON'T LIKELY EVEN FEEL THAT WARM GIVEN THE LOW HUMIDITIES NORTHERLY BREEZES. WITH LESS WIND TOMORROW AND STILL A COLD AIR MASS IN PLACE LOOK FOR LOWS WEDNESDAY NIGHT TO BE EVEN COLDER ACROSS INTERIOR AREAS SO A BETTER CHANCE FOR MORE WIDESPREAD HARD FREEZE CONDITIONS ACROSS THE ANTELOPE VALLEY THAN TONIGHT. INCREASING SANTA ANA CONDITIONS ON TAP THU/FRI WITH TEMPS WARMING UP TO THE HIGH 70S OR LOW 80S FOR LOWER ELEVATIONS. VERY SIMILAR TO LAST FRIDAY, THOUGH UPPER SUPPORT FOR OFFSHORE WINDS IS 5-10 KT WEAKER SO NORTHEAST WINDS LIKELY WILL NOT BE QUITE AS STRONG AS THEY WERE LAST WEEK. .LONG TERM (SAT-TUE)...GRADIENTS WILL START TRENDING ONSHORE SATURDAY SO FRIDAY LIKELY TO BE THE WARMEST DAY FOR COAST/VALLEYS, BUT PROBABLY ONLY BY A DEGREE OR TWO. STILL SEVERAL DEGREES ABOVE NORMAL FOR MID NOVEMBER. THE NEXT TROUGH HAS VERY SIMILAR CHARACTERISTICS AS THIS LAST STORM DID, THOUGH PERHAPS EVEN A BIT FURTHER NORTH AND MORE INSIDE THAN THIS ONE. TIMING IS EVEN SIMILAR WITH THE INITIAL FRONT COMING THROUGH LATE SUNDAY, FOLLOWED BY INCREASING NORTHWEST FLOW MONDAY, THEN ANOTHER SANTA ANA WIND EVENT NEXT TUE/WED. THE SUNDAY FRONT MAY HOLD TOGETHER JUST LONG ENOUGH TO BRING SOME LIGHT PRECIP TO AREAS NORTH OF PT CONCEPTION AND THE MOUNTAINS BUT THAT'S ABOUT IT. LONGER RANGE MODELS SHOW THIS PATTERN HOLDING THROUGH THE 20TH OF NOV SO ESSENTIALLY VERY LITTLE OR NO RAIN WITH PERIODS OF VERY DRY AND GUSTY SANTA ANA WINDS. && .AVIATION...11/0022Z. AT 00Z...THERE WAS NO MARINE LAYER OR INVERSION AT KLAX. VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD EXCEPT FOR A CHANCE OF VLIFR CONDITIONS AT KPRB BETWEEN 08Z AND 16Z. PERIODS OF MODERATE TO STRONG WIND SHEAR AND TURBULENCE ARE POSSIBLE AT ALL TERMINALS THROUGH 18Z. KLAX...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. ANY EAST WINDS SHOULD REMAIN LESS THAN 7 KNOTS. PERIODS OF MODERATE WIND SHEAR AND TURBULENCE ARE POSSIBLE THROUGH 06Z. KBUR...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. ANY EAST WINDS SHOULD REMAIN LESS THAN 7 KNOTS. PERIODS OF MODERATE WIND SHEAR AND TURBULENCE ARE POSSIBLE THROUGH 06Z. && .MARINE...10/200 PM. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ACROSS THE INNER COASTAL WATERS THROUGH LATE THIS EVENING DUE TO SHORT-PERIOD SEAS AND GUSTY WINDS. THE SMALL CRAFT ADVISORY WILL CONTINUE IN THE OUTER WATERS THROUGH LATE TONIGHT. THE WINDS ARE EXPECTED TO DECREASE ON WEDNESDAY. && .LOX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING (SEE LAXNPWLOX). FREEZE WATCH (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). && PUBLIC...MW AVIATION/MARINE...SWEET WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 10, 6:00 AM PST, 14 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST TUE NOV 10 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-111400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST TUE NOV 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY LOCAL DENSE FOG WILL REDUCE VISBILITIES TO ONE QUARTER MILE OR LESS ACROSS PORTIONS OF SANTA BARBARA AND SAN LUIS OBISPO COUNTIES THROUGH MID MORNING. HIGH SURF WILL AFFECT CENTRAL COAST BEACHES TODAY AND TONIGHT. THERE WILL BE A HIGH RISK OF RIP CURRENTS ON AREA BEACHES TODAY AND TONIGHT. GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE MOUNTAINS OF LOS ANGELES...VENTURA AND SANTA BARBARA COUNTIES AND THE SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS TODAY THROUGH LATE TONIGHT. GUSTY WEST TO NORTHWEST WINDS WILL AFFECT THE ANTELOPE VALLEY THROUGH THIS EVENING. HARD FREEZE CONDITIONS ARE POSSIBLE ACROSS THE ANTELOPE VALLEY LATE TONIGHT. * FREEZE WATCH...............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY HARD FREEZE CONDITIONS ARE POSSIBLE ACROSS THE ANTELOPE VALLEY EARLY WEDNESDAY MORNING...AND AGAIN LATE WEDNESDAY NIGHT INTO EARLY THUESDAY MORNING. GUSTY NORTHEAST WINDS WILL AFFECT THE MOUNTAINS AND SOME VALLEY AND COASTAL AREAS OF LOS ANGELES AND VENTURA COUNTIES WEDNESDAY MORNING...AND AGAIN DURING THE LATE NIGHT THROUGH MORNING HOURS WEDNESDAY NIGHT THROUGH SATURDAY. THE STRONGEST WINDS ARE EXPECTED FRIDAY MORNING. THE COMBINATION OF A PROLONGED PERIOD OF LOW RELATIVE HUMIDITIES WITH GUSTY WINDS AT TIMES WILL CREATE HEIGHTENED FIRE DANGER ACROSS VENTURA AND LOS ANGELES COUNTIES WEDNESDAY THROUGH SATURDAY. * FREEZE WATCH...............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 8:01 PM PST | Freeze Warning | LOX | Santa Barbara | 13 hr |
| Nov 10, 8:21 PM PST | Small Craft Advisory for Hazardous Seas | LOX | 6 hr | |
| Nov 11, 2:41 PM PST | Freeze Warning | LOX | Santa Barbara | 5 hr |
| Nov 11, 2:41 PM PST | Hard Freeze Warning | LOX | 18 hr |
Nearby
Frost Advisories in California, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.